# SDR USAA020338

- Difficulty date: August 27, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3 INCHES, STATION BS 727D STRINGER 23R.  INSTALLED DOUBLER PER TR 53-60-03.  (M)
